Couldn't find what you looking for?

TRY OUR SEARCH!

hi
i was put on cerazette on the 29th april, i bled on cerazette until i thought the 4th when it seemed to peeter out and stop, then me and my boyfried were trying to have sex and were indulging in foreplay and he inserted his fingers into me, and i started to bleed again! so we stopped and i carried on the pills until the 6th, when i got fed up of the horrible side effects but now i have a constant brown discharge (like the end of a period that wont go away.
im worried that my cycle wont return to normal, and how long until it will? and how long should i leave it until i can have sex again without it bleeding as it seems everytime i use a tampon it just sets off the bleeding a tiny it again :S


any help would be greatly appreciated
thank you
emma

Loading...

i am having the same issue. it seems to go then come back i have read so many things..... like it will go away after a few months... and ive also read loads of negative ones... so im not so sure myself... im pretty sure it will settle down. i hope lol. :S
Reply

Loading...

I am having the same problem and having been looking all over the web for the answer but can't seem to find one. It is so frustrating, I never had any bleeding previously for at least 2 years on this pill but sinse I met my new partner and we have been having sex, I seem to bleed everytime after sex, for at least 2 weeks.

Please can any one help? :$
Reply

Loading...

Hi, I am a student nurse and have recently worked in a gynae out patient clinic.
It sounds like cerezette isnt working for you in terms of period control, this is a common problem. You should ask your doctor for another kind of POP (progesterone only pill) such as Norgestone which is better for period control but must be taken within a 3 hour time scale (compared to 12 hours for cerezette) this can be a bit annoying but I'm sure it's not as annoying as such irregular bleeding.

If the bleeding during sex continues it could be an 'ectropion' and this is when a little bit of the womb lining pokes out of the 'os' (opening to the cervix) this is nothing to worry about but is just annoying. Your gynaecologist can easily sort this problem by pressing a tiny disk onto the neck of your womb to toughen up cells to stop them being knocked when having sex and thus stopping the bleeding.

This is such a common problem so dont be shy in going to the doctor! The doctor will take you seriously as sex is an important part of life!
Reply

Loading...

So glad someone else has this problem. Well you know what I mean, not glad, I feel sorry for you but I was worried I was alone.
Reply

Loading...

Hi, I've had the same problem too. Been taking Cazerette Pop pills for four weeks and two weeks ago i started bleeding fro. Light to almost heavy period and up until now im still bleeding.i still take my pill at the right time. I had unprotected sex with my partner on Saturday and noticed I was spotting. Is it safe ? As I don't want to get pregnant.
Reply

Loading...

Ive been on cerazette for almost 3 years now and have never had any bleeding up until last week when i noticed it after waking up. It only lasted one day and went away until today when i noticed it again, after having sex and it has continued for the rest of the day. I'm a little concerned since ive been on it 3 years and i've only started bleeding now. Can anyone help or suggest a reason why?

Reply

Loading...

Hi there, I have just read your post and I am experiencing exactly the same after being on this pill for about 3-4 years. I noticed that your post was back in may, did you ever get any answers to this?? Thank you 

Reply

Loading...

Hi! I am experiencing the same. Thing is; Cerazette has changed my life in the sense that I no longer experience the migraines i used to have before. I am now sexually active again for the first time since i start taking the pill (2 yrs, i know!) and am experiencing bleeding, mostly darkred/brown a lot, while I never had them before! Whats happening?

Reply

Loading...